# SDR ABXA9800193

- Difficulty date: March 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47513
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Part number: 591326243N
- Condition: Cracked
- Location: Lt Pylon
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE LEFT UPPER PYLON ATTACH ANGLE CRACKED BETWEEN STATION 1054 AND 1064.  REPAIRED ANGLE IAW DC9 SRM 54-04.
